# SDR HALA2019121900524

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 28,764 hours, 67,510 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OR FINAL GETTING STRONG CHEMICAL SMELL IN COCKPIT. // REMOVED & REPLACED LEFT PACK COALESCER BAG PER AMM 21-54-08. NO SMELL FROM PACK LEFT OR PACK RIGHT. OK FOR SVC.
